coupledmodifiedkdvequationsskeworthogonalpolynomialsconvergenceaccelerationalgorithmsandlaurentproperty
Chang Xiangke1; He Yi2; Hu Xingbiao1; Li Shihao1; Tam Hon Wah3; Zhang Yingnan4
刊名sciencechinamathematics
2018
卷号61期号:6页码:1063
ISSN号1674-7283
英文摘要In this paper, we show that the coupled modified KdV equations possess rich mathematical struc- tures and some remarkable properties. The connections between the system and skew orthogonal polynomials, convergence acceleration algorithms and Laurent property are discussed in detail.
语种英语
内容类型期刊论文
源URL[http://ir.amss.ac.cn/handle/2S8OKBNM/39238]  
专题计算数学与科学工程计算研究所
作者单位1.中国科学院数学与系统科学研究院
2.中国科学院武汉物理与数学研究所
3.香港浸会大学
4.南京师范大学
推荐引用方式
GB/T 7714
Chang Xiangke,He Yi,Hu Xingbiao,et al. coupledmodifiedkdvequationsskeworthogonalpolynomialsconvergenceaccelerationalgorithmsandlaurentproperty[J]. sciencechinamathematics,2018,61(6):1063.
APA Chang Xiangke,He Yi,Hu Xingbiao,Li Shihao,Tam Hon Wah,&Zhang Yingnan.(2018).coupledmodifiedkdvequationsskeworthogonalpolynomialsconvergenceaccelerationalgorithmsandlaurentproperty.sciencechinamathematics,61(6),1063.
MLA Chang Xiangke,et al."coupledmodifiedkdvequationsskeworthogonalpolynomialsconvergenceaccelerationalgorithmsandlaurentproperty".sciencechinamathematics 61.6(2018):1063.
个性服务
查看访问统计
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。


©版权所有 ©2017 CSpace - Powered by CSpace